# SDR V0XD20161117206

- Difficulty date: November 1, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT RAIL BETWEEN FS 549.00 AND FS 581.00 OUT OF LIMITS.  REMOVED AND REPLACED LT SEAT RAIL BETWEEN FS 549.00 AND FS 581.00 IAW AMM 53-00-49 AND AMM 20-21-00.
